# SDR CALA2016070895516

- Difficulty date: July 3, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 47,622 hours, 19,950 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"EPSU UNIT EMER L." FOUND BOTH INTERNAL AND EXTERNAL LOAD LIGHTS FLASHING ON 11WL.   REPLACED POWER SUPPLY AND BATTERY PACK IAW AMM 33-51-38-400-001-A
